MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; CONTINUOUS, FACILITY USE
Model Number 18888-201
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received in the failure analysis lab for evaluation.The device was visually inspected and there were no indications of damage or misuse during inspection.The device was run with the last known customer settings and was left to run for approximately 19 hours with no hardware faults occurring during that time.The device event trace was reviewed and there were instances of a fan flt occurring around the event date; however, no instances were found on the date provided by the end user.These faults would appear as a hw fault on the device during operation.The device continued to perform as expected throughout the evaluation and successfully passed all functional testing.Based on the information provided, it was not clear how close the device was positioned relative to the mri system at the time of the reported event; therefore, it cannot be determined whether the device was operated outside the specified mri conditions.
 
Event or Problem Description
The customer reported that while the unit was being transported into an mri room, they observed that the vent was indicating an hw fault alarm.They secured the patient in a bag, and the patient was subsequently transferred to another ltv.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23718156
Report Number3013421741-2025-01852
Device Sequence Number10431092
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-201
Device Catalogue Number18888-201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown